# SDR SWAA012340

- Difficulty date: August 12, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 32,453 hours, 32,424 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 6546529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND FUSELAGE FRAME CRACKED ( 2 EA ) AT BS 420, BETWEEN STR 15R & STR 17R.                         REPAIRED FRAME PER SRM.
